# SDR CALA2019062401060

- Difficulty date: June 24, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 70,485 hours, 28,951 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FLEX SEALCRACKED AT AFT INBOARDAREAS CRACK MEASURED 8.7" LONG COMPLIED WITH PART 1C  STEP 1-5. ECRA 5450-02357 REV B.   REPLACED SEAL ANGLE REF MM 54-57-22.
